On difference sets

Chowla, S. (1949) On difference sets Proceedings of the National Academy of Sciences of the United States of America, 35 (2). pp. 92-94. ISSN 0027-8424

PDF - Publisher Version

Official URL: http://www.pnas.org/content/35/2/92.short


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to National Academy of Sciences, USA.
ID Code:8598
Deposited On:28 Oct 2010 11:20
Last Modified:16 May 2016 18:33

Repository Staff Only: item control page